International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064



Found about 2 results

Downloads: 109

Research Paper, Mathematics, India, Volume 4 Issue 9, September 2015

1127 - 1131

Some Curvatures of Indefinite Sasakian Manifold Admitting Quarter Symmetric Metric Connection

N.V.C. Shukla | Jyoti Jaiswal [2]

Share this Article

Downloads: 103

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

2639 - 2644

A Study of Some Curvature Tensor on Trans-Sasakian Manifolds Admitting the Quarter-Symmetric Non Metric Connection

N.V.C.Shukla | Jyoti Jaiswal [2]

Share this Article




Top